Volume 6, Issue 3 (Journal of Control, V.6, N.3 Fall 2012)                   JoC 2012, 6(3): 27-35 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zakeri H, Ozgoli S. A Robust PI Control Design for a Class of Nonlinear Systems with Uncertainty Using Sum of Squares Decomposition. JoC 2012; 6 (3) :27-35
URL: http://joc.kntu.ac.ir/article-1-51-en.html
Abstract:   (83149 Views)
This paper presents a new algorithmic method to design PI controller for a class of nonlinear systems whose state space description is in the form of polynomial functions. Design procedure is taken place based on certain or uncertain nonlinear model of system and sum of squares optimization. A so called density function is employed to formulate the design problem into a convex optimization program of sum of squares optimization form. Robustness of the design is guaranteed by taking parametric uncertainty into account with an approach similar to that of generalized S-Procedure. Validity and applicability of the proposed method is certified with numerical simulation. This paper, besides presenting an innovated PI control design which is not based on local linearization and works globally, announces a new approach in formulating parametric uncertainty in nonlinear systems. Derived stability conditions do not suffer from any drawbacks seen in previous results, such as depending on a linearized model or a stable model and it can overcome most control difficulties. Furthermore, employing sum of squares techniques makes it possible to drive stability conditions with least conservatism and directly derive stability of nonlinear system.
Full-Text [PDF 953 kb]   (3075 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2014/06/12 | Accepted: 2014/06/12 | Published: 2014/06/12

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Journal of Control

Designed & Developed by : Yektaweb